# SDR IXX2008F00028

- Difficulty date: July 17, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 99,529 hours, 32,362 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Condition: Malfunctioned
- Location: Nr 3 Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLIGHT NUMBER: 744/ETAR TO OJAM - DESCENDING INTO OJAM NUMBER THREE FIRE WARNING LIGHT AND RED LIGHT IN FIRE HANDLE CAME ON.  THE CREW DISCHARGED BOTH BOTTLES AND RED LIGHT IN FIRE HANDLE WAS STILL ON, AND FIRE WARNING WAS INTERMITTENT.  THE CREW LANDED IN OJAM WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED FIRE DETECTOR ELEMENT, LT FAN SENSING ELEMENT, AND BOTH FIRE BOTTLES.  OPERATIONAL CHECK GOOD IAW DACO DC8 MAINTENANCE MANUAL 26-10-1, AND 26-20-1.  AIRCRAFT WAS RETURNED TO SERVICE.  (A)
